| Model Number |
N/A |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient was revised approximately three years and three months post implantation due to instability.The surgeon removed the articular surface and replaced it with another one that is one size bigger.Attempts to obtain additional information have been made; however, no more information is available.
Additional Manufacturer Narrative
(b)(4).Report source - (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation as it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
No product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.